MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 115-3610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 8 months due to infection of unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 8 months after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to infection at implant site.A 36 mm centered glenosphere, 36 mm + 6 standard humeral cup, 2 standard screws, and 2 locking screws were explanted.These items were replaced with a 36 mm centered glenosphere, 36 mm + 9 stability humeral cup, and 4 locking screws.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key24167400
Report Number3014128390-2026-00003
Device Sequence Number18539356
Product Code PHX
UDI-Device Identifier03701037300800
UDI-Public03701037300800
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115-3610
Device Lot NumberV1748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0806 LOT: U0856; PART: 108-4520 LOT: V3060; PART: 108-4525 LOT: V2672; PART: 109-4530 LOT: V1959; PART: 109-4535 LOT: V2194
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown